MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Attain Over The Wire Lead; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

Medtronic Puerto Rico Villalba Attain Over The Wire Lead; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419388
Medical Device Problem Codes Fracture (1260); High impedance (1291); Capturing Problem (2891); Impedance Problem (2950); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead had fractured.Lead impedance had risen to a high undefined range and capture thresholds had risen to a high range.The lead was capped and replaced. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 407652 lead implanted (b)(6)-2008; 694765 lead implanted (b)(6)-2008.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Attain Over The Wire Lead
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50143906
Report Number2649622-2026-23057
Device Sequence Number10657076
Product Code LWP
UDI-Device Identifier00885074200736
UDI-Public(01)00885074200736(17)100505
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/05/2010
Device Model Number419388
Device Catalogue Number419388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/05/2026
Date Device Manufactured05/13/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTMA1D1 CRT-D
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight190 LB